TSP tour domination and Hamilton cycle decompositions of regular digraphs. / Gutin, Gregory; Yeo, Anders.

In: Operations Research Letters, Vol. 28, No. 3, 2001, p. 107-111.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)107-111
JournalOperations Research Letters
Volume28
Issue number3
DOIs
Publication statusPublished - 2001
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879744